We just got the new Viagra (V-i-a-g-r-a) and it worked! But, now three days later I started spotting. Pinkish discharge when I go to the bathroom, no flow or anything at this time. I haven't had a period in about 6 months, I think I am pretty much into peri- menopause. I am 45 and diabetic also. Is it possible that this is just a friction thing. I have noticed I am very dry lately, too. Any advice appreciated.
Did you use Viagra or your husband? Are you referring to bleeding after sexual relations? More information is needed.
My husband takes the Viagra (V-i-a-g-r-a), not me. I think I just got a regular period because, after I sent this thing, it has just become a regular cycle. Normal flow, nothing weird. I guess the excitement and anticipation made me ovulate a couple of weeks of ago. Actually, I feel better since I have had it--I was kinda hormonal.---From what I've read, this type of pattern can go on for a few more years. I'm going to have the FSH level done when I go for my refills on my diabetic meds. Thanks, anyway for your following-up. Re:--bleeding started 3 days later, not directly after sex if this helps.
Since the bleeding started 3 days later, that is more consistent with a menses that was induced. Trauma to an atrophic vagina from increased intercourse would have started either right after relations or within 12-24 hours.